Please use this identifier to cite or link to this item:
Scopus Web of ScienceĀ® Altmetric
Type: Journal article
Title: More strategies, more Nash equilibria
Author: Bade, Sophie
Haeringer, Guillaume
Renou, Ludovic
Citation: Journal of Economic Theory, 2007; 135 (1):551-557
Publisher: Elsevier
Issue Date: 2007
ISSN: 0022-0531
School/Discipline: School of Economics
Statement of
Sophie Bade, Guillaume Haeringer and Ludovic Renou
Abstract: We show in this paper that for the class of two-player games with compact real intervals as strategy spaces and continuous and strictly quasi-concave payoff functions there exists a monotone relation between the size of strategy spaces and the number of Nash equilibria. These sufficient conditions for our theorem to hold are shown to be tight.
Keywords: Strategic-form games; Strategy spaces; Nash equilibrium; Number of Nash equilibria
RMID: 0020072375
DOI: 10.1016/j.jet.2005.08.009
Description (link):
Appears in Collections:Economics publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.